# SDR ASOA2015070813286

- Difficulty date: June 14, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,543 hours, 20,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STIFFENER LOCATED AT FS 280.00, BL 26.00 IS CRACKED THE RT SIDE LWR SECTION.  RECEIVED AND COMPLIED WITH REO 670-53-11-1072, REV DATED 2015-06-17.  RECEIVED AND COMPLIED WITH REO 670-53-11-1072, REV A, FABRICATED -1 ANGLE & -2 FILLER.  RECEIVED REO 670-53-11-1072, REV B AND FINISHED LAYOUT.  RECEIVED & COMPLIED WITH REO 670-53-11-1072.
